# SDR WAIA2012F00057

- Difficulty date: February 9, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N127MR
- Make and model: Beech B200
- Aircraft serial: BB1132
- Aircraft time: 8,129 hours, 9,413 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN ANOMALY WITH THE RT BRAKE ON LANDING. MX FOUND NO OBVOIUS DAMAGE TO THE BRAKES, BUT DURING BLEEDING OF THE BRAKE SYS, AIR WAS DISCOVERED TO BE PRESENT IN THE SYS.  BRAKES PROPERLY BLED AND BRAKE SYS WAS TESTED ON GROUND, NO DEFECTS NOTED.  ACFT RETURNED TO HOME BASE, ON LANDING BRAKES FELT "SPONGY".  MX TROUBLESHOT DISCRAPANCY, AND DURING A PRESSURE CHECK OF THE HYDRAULIC RESERVOIR, CAP WAS FOUND TO BE LEAKING.  MX TIGHTENED CAP, CLEANED & TIGHTENED BRAKE FLUID RESERVOIR CAP, BLED BRAKE SYS AND SERVICED THE RESERVOIR HYD FLUID.  MX PERFORMED A CABIN PRESSURE TEST TO CHECK BRAKE FLUID RESERVOIR FOR LEAKS, NO DEFECTS NOTED. OPS CHECKED BRAKES GOOD.  ACFT RETURNED TO SERVICE.
